Hail, Clay
- When
- April 4, 8:11 PM CST
- Where
- Clay County, 0.87 mi SE of Liberty
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.240, -94.420
Strong to severe thunderstorms, brought hail to west central missouri, on the evening of April 4, 2009.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS EAX wrote it up.
Strong to severe thunderstorms, brought hail to west central missouri, on the evening of April 4, 2009.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Apr 4, 5:39 PM CST, 2 hours 32 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 639 PM CDT SAT APR 4 2009 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... CONTINUING TO WATCH THE STORM SYSTEM DEVELOP OVER THE CENTRAL PLAINS TODAY. GFS IS FAR TOO BULLISH ON MOISTURE RETURN...NAM IS CLOSER TO EXPECTED BUT STILL A LITTLE TOO HIGH. MID TO UPPER 40 DEGREE DEWPOINTS HAVE BEEN DRAWN INTO THE SYSTEM OVER NORTH CENTRAL KANSAS...WITH LOW 50 DEGREE DEWPOINTS ONLY AS FAR NORTH AS CENTRAL OKLAHOMA. SURFACE PLOTS SHOW WARM FRONT STRETCHING FROM NORTH CENTRAL KANSAS EAST-SOUTHEAST INTO WEST CENTRAL MISSOURI. SATELLITE AND RADAR IMAGERY SHOWS CONVECTION FIRING OVER SOUTH CENTRAL NEBRASKA...SOUTHWARD ALONG DRYLINE INTO CENTRAL KANSAS. MOISTURE...ALBEIT SOMEWHAT LIMITED...WILL CONTINUE TO STREAM NORTH AHEAD OF DRYLINE AS THE WHOLE SYSTEM MOVES EAST. THE CONVECTION WILL BE AIDED FURTHER BY 90-100KT 300MB JET NOSING INTO THE REGION. THEREFORE THINK FAIRLY NARROW SCT-BKN LINE OF CONVECTION WILL CONTINUE TO DEVELOP AND MOVE EAST INTO EASTERN KANSAS AND WESTERN MISSOURI BY THE EVENING HOURS. WHILE SHOWERS AD THUNDERSTORMS ARE LIKELY ACROSS MUCH OF THE FORECAST AREA THIS EVENING AND OVERNIGHT...CHANCE OF SEVERE IS LOOKING LESS LIKELY DUE TO VERY LIMITED CAPE OF ONLY A FEW HUNDRED J/KG. THAT BEING SAID ANY STRONG STORM WHICH IS ABLE TO DEVELOP...WILL HAVE IMPRESSIVE SHEAR TO WORK WITH. IN ADDITION...AS THE UPPER LOW APPROACHES...LAPSE RATES BECOME EVEN MORE FAVORABLE FOR THE DEVELOPMENT OF STRONG LOW TOP STORMS PRODUCING LARGE HAIL. THERE REMAINS AN ISOLATED TOR THREAT AS WELL. BEST CHANCE FOR SEVERE CONVECTION CONTINUES TO BE WEST OF A LINE FROM KANSAS CITY TO MARYVILLE THROUGH MID EVENING. AS THE STORM SYSTEM MOVES EAST OVERNIGHT...DRY SLOT WILL PUSH ANY CONVECTION QUICKLY EASTWARD. ALTHOUGH FAR NORTHERN MISSOURI WILL BE NORTH OF THE TRACK OF THE LOW...SO PERIODS OF LIGHT RAIN MAY LINGER THROUGH MUCH OF THE OVERNIGHT. TOTAL AMOUNT OF PRECIPITATION WILL BE SOMEWHAT LIMITED DUE TO THE EXPECTED SPEED OF ANY PRECIP...AND THE LACK OF DEEP LAYER MOISTURE. VERY COLD AIR WILL BE WRAPPING AROUND THE STORM SYSTEM ON SUNDAY INTO MONDAY...MAKING FOR A COUPLE OF VERY UNPLEASANT COLD AND BLUSTERY DAYS. THE ENTIRE FORECAST AREA WILL PROBABLY SEE AT LEAST FLURRIES AND POSSIBLY LIGHT SNOW DURING THE DAY ON SUNDAY...TAPERING OFF SUNDAY EVENING. CONTINUE TO EXPECT LIGHT SNOW ACCUMULATIONS OF 1 TO 2 INCHES ACROSS NORTHERN MISSOURI...GENERALLY NORTH OF HIGHWAY 36. EXPECT OVERNIGHT TEMPERATURES TO DROP WELL BELOW FREEZING SUNDAY NIGHT. CONTINUED STRONG COLD AIR ADVECTION AND WINDY CONDITIONS WILL LEAD TO DAYTIME TEMPERATURES ON MONDAY...STRUGGLING TO GET INTO THE MID AND UPPER 30S. COLDEST NIGHT WILL BE MONDAY NIGHT...WHEN THE COLD CANADIAN HIGH SLIDES DOWN THE HIGH PLAINS. OVERNIGHT READINGS WILL LIKELY DROP INTO THE LOWER AND MID 20S REGION-WIDE. SEE THE LATEST SPECIAL WEATHER STATEMENT FOR MORE DETAILS ON THE UPCOMING POTENTIAL KILLING FREEZE 33 MEDIUM RANGE (TUE-SAT)... IN THE MEDIUM RANGE...MODEL UNCERTAINTY DOMINATES MUCH OF THE PERIOD LEADING TO A CONTINUED PERIOD OF LOWER THAN NORMAL CERTAINTY. PRIMARY UPR FEATURE EXPECTED TO IMPACT THE AREA BY THE END OF THE WEEK REMAINS NEAR THE GULF OF ALASKA IN A PRIME LOCATION FOR POOR SAMPLING. WHILE THIS WAVE IS EXPECTED TO REACH THE CALIFORNIA COAST BY TUESDAY...NEARLY EVERY MODEL RUN BY THE ECMWF/GFS HAS DIFFERED TO SOME DEGREE BEYOND THAT POINT. THE PRIMARY DIFFERENCES REMAINS THE AMOUNT OF PHASING WITH THE NORTHERN STREAM...WHICH WILL NOT ONLY IMPACT THE STRENGTH BUT ALSO THE SPEED OF THIS UPR WAVE. TWO CAMPS OF SOLNS EXIST WITH THE 00Z-06Z GFS/GEFS REMAINING THE MOST PROGRESSIVE MOVING THIS FEATURES THROUGH THE CWA BY THU...WITH THE 00Z/04 ECMWF/GEM/NOGAPS/NAEFS SUPPORTING A SLIGHTLY SLOWER TRACK WITH LESS PHASING WITH THE NORTHERN STREAM. GIVEN THE TENDENCY FOR THE GFS TO BE TOO PROGRESSIVE WITH FORMER CUTOFF LOWS AND INCREASING MID-LVL RIDGING...WILL CONTINUE TO SIDE ON THE MORE CONSISTENT 00Z ECMWF AND 12Z ECMWF. THE 12Z/04 GFS HAS SHOWN PROGRESS...KEEPING THE UPR LOW STRONGER AND SLOWING THE SYSTEM DOWN...SO AM A LITTLE MORE CONFIDENT IN TIMING. THIS SAID...PULLED BACK ON POPS WED NIGHT...WITH THE FOCUS REMAINING MORE SOLIDLY ON THU AND THU NIGHT. TEMPS AHEAD OF THIS UPR WAVE WILL GRADUALLY MODERATE BEGINNING ON TUESDAY AS MID-LVL RIDGING MOVES IN FROM THE WEST. HOWEVER WILL STAY COOLER THAN NORMAL FOR TUESDAY AS SFC RIDGE AXIS WILL BE SLIDING THROUGH THE AREA KEEPING MIXING TO A MINIMUM. WEDNESDAY WILL BE SLIGHTLY WARMER ESPECIALLY OVER THE SOUTHWESTERN CWA. SOME QUESTIONS AS TO THE POSSIBILITY OF A WEAK BACK DOOR COLD FRONT SINKING INTO THE AREA WEDNESDAY AFTN...THIS FEATURE MAY KEEP NERN AREAS COOLER. TEMPERATURES REMAIN NEAR NORMAL AS AFOREMENTIONED STORM SYSTEM MOVES INTO THE AREA ON THU. WHILE A SFC WARM FRONT WILL LIKELY DEVELOP NEAR THE AREA...GIVEN THE UNCERTAINTIES IN TRACK AND DEPTH OF PRIMARY STORM SYSTEM...TOO DIFFICULT TO PINPOINT WHERE THE TEMPERATURE GRADIENT MAY FALL. DUX && .AVIATION... FOR THE 00Z TAFS...STRONG LOW PRESSURE SYSTEM WAS IN SCNTRL NEBRASKA WITH A DRY LINE IN ERN KS...PRESSING SLOWLY EAST. THE DRY LINE HAS INITIATED SOME SHOWERS AND ISOLATED THUNERSTORM ACTIVITY IN ERN KS WITH THIS TREND TO CONTINUE AS IT MOVES INTO WRN MISSOURI. MOISTURE AND INSTABILITY LACKING WITH THIS STORM SYSTEM. AS A RESULT...THUNDERSTORM ACTIVITY SHOULD BE RATHER SPARSE. THE DRY LINE IS EXPECTED TO MOVE THROUGH AROUND 03Z WITH A SHIFT TO WEST WINDS. A STRONG COLD FRONT WILL ALSO MOVE THROUGH THE TERMINALS AROUND 15Z-16Z...USHERING MUCH COLDER AND MOIST AIR INTO THE TERMINALS. MOISTURE WRAPPING SE AROUND THE STORM SYSTEM WILL PRODUCE MVFR CIGS AND VSBYS IN RAIN AND SNOW. CANNOT RULE OUT A PERIOD OF IFR CONDITIONS IN THE AFTN. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 101 PM CDT SAT APR 4 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 101 PM CDT SAT APR 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A VIGOROUS STORM SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS TODAY...SENDING A STRONG SURFACE BOUNDARY INTO EASTERN KANSAS AND WESTERN MISSOURI LATE THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THIS BOUNDARY...MOVING INTO EXTREME EASTERN KANSAS AND WESTERN MISSOURI LATE THIS AFTERNOON AND EVENING...THEN INTO CENTRAL MISSOURI TONIGHT. A MARGINAL THREAT FOR SEVERE THUNDERSTORMS WILL BE POSSIBLE...MAINLY WEST OF A LINE FROM SEDALIA TO CARROLLTON TO BETHANY...IF SUFFICIENT INSTABILITY CAN DEVELOP. SHOULD STRONG STORMS DEVELOP...AN ISOLATED THREAT FOR LARGE HAIL AND PERHAPS A BRIEF TORNADO WILL BE POSSIBLE. THE MOST FAVORABLE AREA FOR STRONG THUNDERSTORM DEVELOPMENT IS ALONG AND WEST OF A LINE FROM KANSAS CITY TO MARYVILLE. FURTHER EAST...LIMITED INSTABILITY SHOULD PRECLUDE A STRONG THUNDERSTORM THREAT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BEHIND THIS STRONG STORM SYSTEM...VERY COLD AIR WILL FILTER SOUTH...WITH THE POSSIBILITY OF SNOWFALL IN ITS WAKE ACROSS NORTHERN MISSOURI ON SUNDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE...MAINLY ALONG AND NORTH OF THE HIGHWAY 36 CORRIDOR SUNDAY. A HARD FREEZE IS POSSIBLE BOTH MONDAY AND TUESDAY MORNING...WITH TEMPERATURES FALLING INTO THE MIDDLE 20S OVER MUCH OF THE OUTLOOK AREA. THIS WILL POSE A SERIOUS THREAT TO TENDER VEGETATION GIVEN THE EARLY START TO THE GROWING SEASON. INTERESTED PARTIES SHOULD REFER TO THE LATEST SPECIAL WEATHER STATEMENT FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING ALONG AND WEST OF A SEDALIA TO CARROLLTON TO BETHANY LINE...HOWEVER THE BETTER CHANCE OF SPOTTER ACTIVATION WILL BE ALONG AND WEST OF INTERSTATE 35.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 356 PM CDT SAT APR 4 2009 KSZ025-057-060-103>105-MOZ020>025-028>033-037>040-043>046-053-054- 051300- ATCHISON KS-MIAMI-LINN KS-LEAVENWORTH-WYANDOTTE-JOHNSON KS- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY... LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE... ST. JOSEPH...PLATTSBURG...KINGSTON...HAMILTON...POLO... CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...PARKVILLE... PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...RICHMOND... CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...KANSAS CITY... INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...FAYETTE... NEW FRANKLIN...RAYMORE...HARRISONVILLE...PLEASANT HILL... WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...RICH HILL...CLINTON 356 PM CDT SAT APR 4 2009 ...HARD FREEZE EXPECTED SUNDAY NIGHT AND MONDAY NIGHT... A LARGE AND UNSEASONABLY COLD CANADIAN AIRMASS IS EXPECTED TO PLUNGE SOUTH BEHIND A POWERFUL STORM SYSTEM SUNDAY. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE MIDDLE TO UPPER 20S IN MOST LOCATIONS BY MONDAY MORNING. EVEN COLDER AIR WILL FILTER INTO THE AREA DURING THE DAY ON MONDAY...WITH VERY COLD TEMPERATURES IN THE LOWER 20S LIKELY FROM EASTERN KANSAS INTO CENTRAL MISSOURI BY TUESDAY MORNING. TEMPERATURES IN RIVER VALLEYS AND OTHER LOW LYING AREAS MAY DROP AS LOW AS THE UPPER TEENS. THESE READINGS ARE EXPECTED TO CAUSE A HARD FREEZE FROM EASTERN KANSAS INTO CENTRAL MISSOURI. DUE TO SEVERAL PERIODS OF EXCESSIVELY WARM TEMPERATURES IN MARCH...NUMEROUS TEMPERATURE SENSITIVE PLANTS AND FRUIT BEARING TREES HAVE GREENED EARLIER THAN NORMALLY OBSERVED. GIVEN THESE FORECAST NIGHTTIME TEMPERATURES...GREENHOUSE OWNERS...COMMERCIAL VENDORS...ORCHARDS AND ALL OTHERS WITH OUTDOOR INTERESTS SHOULD BEGIN TO PLAN AND PREPARE NOW FOR A POTENTIAL HARD FREEZE TO BEGIN NEXT WEEK. KSZ102-MOZ001>008-011>017-051300- DONIPHAN-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM- SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- INCLUDING THE CITIES OF...TROY...TARKIO...ROCKPORT...MARYVILLE... GRANT CITY...ALBANY...STANBERRY...BETHANY...PRINCETON... UNIONVILLE...LANCASTER...DOWNING...MOUND CITY...OREGON... SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN... GREEN CITY...KIRKSVILLE 356 PM CDT SAT APR 4 2009 ...HARD FREEZE EXPECTED SUNDAY NIGHT AND MONDAY NIGHT... A LARGE AND UNSEASONABLY COLD CANADIAN AIRMASS IS EXPECTED TO PLUNGE SOUTH BEHIND A POWERFUL STORM SYSTEM ON SUNDAY. LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 20S OVER NORTHWEST MISSOURI AND THE UPPER 20S OVER NORTHEAST MISSOURI BY MONDAY MORNING. EVEN COLDER AIR WILL FILTER INTO THE AREA DURING THE DAY ON MONDAY...WITH EXTREMELY COLD TEMPERATURES IN THE LOWER 20S LIKELY FROM NORTHEAST KANSAS ACROSS NORTHERN MISSOURI BY TUESDAY MORNING. TEMPERATURES IN RIVER VALLEYS AND OTHER LOW LYING AREAS MAY DROP AS LOW AS THE UPPER TEENS. THESE READINGS ARE EXPECTED TO CAUSE A HARD FREEZE OVER MUCH OF THE AREA. DUE TO SEVERAL PERIODS OF EXCESSIVELY WARM TEMPERATURES IN MARCH...TEMPERATURE SENSITIVE PLANTS AND TREES HAVE GREENED EARLIER THAN NORMALLY OBSERVED. WHILE THE GROWING SEASON HAS BEEN DELAYED SLIGHTLY LONGER IN EXTREME NORTHERN MISSOURI...GIVEN THESE FORECAST NIGHTTIME TEMPERATURES...GREENHOUSE OWNERS...COMMERCIAL VENDORS...ORCHARDS AND ALL OTHERS WITH OUTDOOR INTERESTS SHOULD BEGIN TO PLAN AND PREPARE FOR A POTENTIAL HARD FREEZE TO BEGIN NEXT WEEK. DUX
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 720 PM CDT SAT APR 4 2009 KSZ102-MOZ012-013-020-050045- ANDREW-BUCHANAN-DE KALB-DONIPHAN- 720 PM CDT SAT APR 4 2009 ...SIGNIFICANT WEATHER ALERT FOR ANDREW...BUCHANAN...EASTERN DONIPHAN AND NORTHWESTERN DEKALB COUNTIES UNTIL 745 PM CDT... AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AMAZONIA TO ELWOOD TO 6 MILES EAST OF RUSHVILLE...MOVING NORTHEAST AT 40 MPH. VERY SMALL HAIL...AND WIND GUSTS BETWEEN 50 AND 55 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... SAVANNAH AND COUNTRY CLUB VILLA BY 725 PM CDT. UNION STAR BY 745 PM CDT. THE TOWNS OF ST. JOSEPH AIRPORT...DE KALB...ROSENDALE...REA...COSBY AND HELENA ARE ALSO IN THE PATH OF THESE STORMS. 21
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 724 PM CDT SAT APR 4 2009 MOZ020-021-028-050100- BUCHANAN-CLINTON-PLATTE- 724 PM CDT SAT APR 4 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN PLATTE...SOUTHEASTERN BUCHANAN AND WESTERN CLINTON COUNTIES UNTIL 800 PM CDT... AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WESTON TO CAMDEN POINT...MOVING NORTHEAST AT 45 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... TRIMBLE...DEARBORN AND EDGERTON BY 735 PM CDT. AGENCY...PLATTSBURG AND GOWER BY 745 PM CDT. THE TOWNS OF HOOVER...RIDGELY AND FAUCETT ARE ALSO IN THE PATH OF THESE STORMS. 21
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 903 PM CDT SAT APR 4 2009 KSZ057-105-MOZ029-037-043-050230- CASS-CLAY-JACKSON-JOHNSON-MIAMI- 903 PM CDT SAT APR 4 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN JOHNSON...JACKSON... NORTHEASTERN MIAMI...NORTHERN CASS AND SOUTHEASTERN CLAY COUNTIES UNTIL 930 PM CDT... AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RAYTOWN TO BELTON TO LOUISBURG...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... SUGAR CREEK...CLEVELAND AND INDEPENDENCE BY 910 PM CDT. COURTNEY AND PECULIAR BY 915 PM CDT. RAYMORE AND 6 MILES SOUTHEAST OF LIBERTY BY 920 PM CDT. PLEASANT HILL...LAKE WINNEBAGO AND MISSOURI CITY BY 925 PM CDT. LAKE TAPAWINGO AND LEES SUMMIT BY 930 PM CDT. THE TOWNS OF WEST LINE...MAYWOOD...RANDOLPH...BIRMINGHAM...UNITY VILLAGE...MOSBY AND PRATHERSVILLE ARE ALSO IN THE PATH OF THESE STORMS. 21
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 PM CDT SAT APR 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL LIBERTY 39.24N 94.42W
04/04/2009 E1.00 INCH CLAY MO PUBLIC
&&
ACHThe Pleasant Hill radar (KEAX), 50 km away, was scanning. The volume nearest the first event began at 02:11 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2009Every state in 2009This day in weather historyWarnings in Missouri, April 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 164348.